You're trying to get off the meds too quickly, and you're feeling withdrawl symptoms. But you would also feel this during the day, so it may be that you do need to stay on them. You've been thru a lot, don't rush getting off the meds while they may be doing you a lot of good. You need to sit down with your doctor and discuss what is best, and how to wean off the medication if need be. Night time is when we do a lot of thinking, and this may be why you feel like you do at night. If this is the case, be patient with yourself and loss, and maybe continue taking the meds. I'm so sorry for your loss.
hi first of all let me start off by saying sorry for your loss. Now i almost ended up taking zoloft, the doctor prescribed it to me and i was about to take them but my friend told me not too. I had anxiety/depression and thought it wouldn't end but i just prayed and tried to keep busy and it helped. I have been anxiety free for four days, and depression free for two days. Trust me it will get better you just have to ride it out and i know its easier said than done. But once you get through it you will become a stronger person. What dosent kill you makes you stronger. Be tough it will get better. Talk to your doctor about the medicine and maybe go to a therapist just to talk you know, to be listened to.